• Title of article

    On a conjecture about the Jordan form of completions of partial upper triangular matrices Original Research Article

  • Author/Authors

    Fernando C. Silva، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    3
  • From page
    319
  • To page
    321
  • Abstract
    We give a counterexample to a conjecture about the possible Jordan normal forms of nilpotent matrices where the entries in the upper triangular part are prescribed.
  • Journal title
    Linear Algebra and its Applications
  • Serial Year
    1997
  • Journal title
    Linear Algebra and its Applications
  • Record number

    822107